MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the lifeband in complaint for investigation.A follow-up report will be submitted if and when the product is returned, and an investigation has been completed.
 
Event or Problem Description
The customer reported that during the strenuous effort to position the patient on the x-ray table, the lifeband (lot # unknown) broke apart.The customer sent pictures showing that one of the hinged guards of the lifeband cover plate was broken.The tyvek liner was ripped, and the band was jammed and twisted.While installing the second lifeband (lot # unknown), the band locking clip broke.The customer continued the resuscitation attempt with manual cpr.No consequences or impacts on the patient.Please see the following related mfr report: mfr # 3010617000-2023-00397 for the first lifeband.
 
Additional Manufacturer Narrative
The reported complaint of "broken band locking clip" was confirmed during visual inspection of the returned lifeband (lot # 168928).One side of the lifeband locking tabs was observed loose as the locking pin was pushed away from the body of the lifeband cover plate, likely attributed to the lifeband storage conditions by the user.No other physical damage was observed on the lifeband.Functional testing was not performed, as the locking tabs do not affect the functionality of the lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot# 168928.
 
Event or Problem Description
The customer reported that during the strenuous effort to position the patient on the x-ray table, the lifeband (lot # 168928) broke apart.The customer sent pictures showing that one of the hinged guards of the lifeband cover plate was broken, the tyvek liner was ripped, and the band was jammed and twisted.While installing the second lifeband (lot # 168928), the band locking clip broke.The customer continued the resuscitation attempt with manual cpr.No consequences or impacts on the patient.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key16766092
Report Number3010617000-2023-00411
Device Sequence Number6105661
Product Code DRM
UDI-Device Identifier10849111001691
UDI-Public10849111001691
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-16
Device Lot Number168928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown